# SDR REXA2017091200995

- Difficulty date: September 12, 2017
- Submitted: September 12, 2017
- Operation: Air carrier
- Aircraft: N8964A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7694
- Aircraft time: 26,581 hours, 23,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY LIGHT WAS FOUND INOPERATIVE DURING A LINE-CHECK.  REMOVED AND REPLACED THE EMERGENCY LIGHT IAW 33-51-21-04. OP CHECKED GOOD.
